# SDR HEEA084733

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,779 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 122385
- Condition: Weak
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO FADES IN AND OUT. FOUND R72 VOLUME POT BAD, FACEPLATE UNREADABLE AND SELECTOR KNOB CRACKED.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
